# SDR SWAA2024071512651

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 59,722 hours, 32,040 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Tailpipe
- Condition: Fire
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

TAIL PIPE FIRE ENGINE #1. EXTINGUISHED ON ITS OWN<[01] INSPECTED #1 ENGINE INLET & EXHAUST. FOUND OIL ACCUMULATION IN CENTER EXHAUST PLUG CAVITY. NO OTHER DEFECTS NOTED. OILE CONSUMPTION & PSI ARE WITHIN NORMAL LIMITS. REF FIM 71-05 TASK 811. POWERPLANT ENGINEERING WILL MONITOR. A/C OK FOR SERVICE.
